Approximating roots of nonlinear systems by α-dense curves

被引:1
|
作者
Garcia, G. [1 ]
机构
[1] UNED, Dept Matemat, CL Candalix S-N, Alicante 03202, Spain
关键词
Nonlinear equations; Numerical methods; alpha-dense curves; EQUATIONS; GENERATION; ALGORITHM; ZEROS;
D O I
10.1007/s11075-018-0625-9
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
We extend an algorithm due to Khamisov (Math. Notes 98(3/4), 484-491, 2015) to approximate, if any exists, a root of a single variable function. For this goal, using the so called alpha-dense curves, we transform a system of equations of several variables into a single variable equation. The feasibility and limitations of the proposed method are discussed.
引用
收藏
页码:749 / 760
页数:12
相关论文
共 50 条